On systems of diophantine equations with a large number of solutions

Volume 121 / 2010

Jerzy Browkin Colloquium Mathematicum 121 (2010), 195-201 MSC: 11D45, 11D72, 11E25. DOI: 10.4064/cm121-2-3


We consider systems of equations of the form $x_i+x_j=x_k$ and $x_i\cdot x_j=x_k,$ which have finitely many integer solutions, proposed by A. Tyszka. For such a system we construct a slightly larger one with much more solutions than the given one.


  • Jerzy BrowkinInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image